Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Stability of the Riemann semigroup with respect to the kinetic condition

Authors: Rinaldo M. Colombo and Andrea Corli
Journal: Quart. Appl. Math. 62 (2004), 541-551
MSC: Primary 35L65; Secondary 47H20, 76T99
DOI: https://doi.org/10.1090/qam/2086045
MathSciNet review: MR2086045
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note deals with systems of hyperbolic conservation laws that are endowed with a generalized kinetic relation and develop phase transitions. The $ {L^1}$-Lipschitzean continuous dependence of the solution from the kinetic relation is proved. Preliminarily, we rephrase several results known in the case of standard conservation laws to the case comprising phase boundaries.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L65, 47H20, 76T99

Retrieve articles in all journals with MSC: 35L65, 47H20, 76T99

Additional Information

DOI: https://doi.org/10.1090/qam/2086045
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society